# SDR HALA2015090100181

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,794 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Flange
- Part number: 71R117
- Part serial: FAG98490
- Condition: Cracked
- Location: Engine Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 1 ENG STARTER FLANGE.  REPLACED NR 1 ENGINE STARTER DRIVE GEARBOX HOUSING IAW ENGINE MANUAL 72-61-00.  REPLACED STARTER DRIVE SEAL IAW ENGINE MANUAL 72-61-00.  LEAK CHECK GOOD.
